DocServer

Items where Subject is "65-xx Numerical analysis > 65Jxx Numerical analysis in abstract spaces"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | B
Number of items at this level: 8.

A

Aragón Artacho, Francisco J. (2007) On Metric Regularity of Mappings in Optimization (Sobre la regularidad métrica de aplicaciones en optimización). PhD thesis, Universidad de Murcia.

Aragón Artacho, Francisco J. and Dontchev, A. L. and Gaydu, M. and Geoffroy, M. H. and Veliov, V. M. (2011) Metric Regularity of Newton's Iteration. SIAM Journal on Control and Optimization, 49 (2). pp. 339-362. ISSN 0363-0129

Aragón Artacho, Francisco J. and Gaydu, Michaël (2012) A Lyusternik–Graves theorem for the proximal point method. Computational Optimization and Applications, 52 (3). pp. 785-803. ISSN 0926-6003

B

Bauschke, Heinz H. (1994) A Norm Convergence Result on Random Products of Relaxed Projections in Hilbert Space. [Preprint]

Bauschke, Heinz H. (1994) The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1996) On Projection Algorithms for Solving Convex Feasibility Problems. SIAM Review, 38 (3). pp. 367-426.

Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Bauschke, Heinz H. and Combettes, Patrick L. (1999) A Weak-to-Strong Convergence Principle for Fejer-Monotone Methods in Hilbert Spaces. [Preprint]

This list was generated on Mon May 29 11:55:35 2017 AEST.